| Model Number |
RBYLP0415 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-02714.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a gastrointestinal (gi) bleed using ruby coil lps.During the procedure, two ruby coil lps would not advance past their initial position within their respective introducer sheaths.Therefore, the two ruby coil lps were removed.It was reported that the physician was able to successfully implant one ruby coil lp in the target vessel.The procedure was completed using other coils.There was no report of an adverse effect to the patient.